• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2022, Volume: 15, Issue: 14, Pages: 630-639

Original Article

Some New Classes of (k, d) Graceful 3 Distance Trees and 3 Distance Unicyclic Graphs

Received Date:30 January 2022, Accepted Date:04 March 2022, Published Date:11 April 2022


Objectives: To identify a new family of (k; d) graceful graphs. Methods : The methodology involves mathematical formulation for labeling of the vertices of a given graph and subsequently establishing that these formulations give rise to (k;d) graceful labeling. Findings: Here we define a three-distance tree as the tree possessing a path such that each vertex of the tree is at most at a distance three from that path. In this paper we identify two families of three distance trees that possess (k; d) graceful labeling. Furthermore, we show that the three distance unicyclic graphs obtained from these three distance trees by joining two end vertices of their central paths are also (k; d) graceful. Novelty: Here, we give (k; d) graceful labeling to two new families of graphs, namely some classes of three distance trees and three distance unicyclic graphs. This effort is the first of its kind which involves exploration of 3-distance (k; d) graceful graphs.

Keywords: (k; D); graceful labelling; Hairy cycle; Firecracker; Three distance tree; Three distance unicyclic graphs


  1. Acharya BD, Hegde SM. Arithmetic graphs. Journal of Graph Theory. 1990;14(3):275–299. Available from: https://dx.doi.org/10.1002/jgt.3190140302
  2. Gallian JA. A dynamic survey of graph labeling. Electronic Journal of Combinatorics. 2021. Available from: http://www.combinatorics.org/Surveys/
  3. SM, Murugan K. Pentagonal Graceful Labeling of Some Graphs. World Scientific News. 2021;155:98–112. Available from: http://www.worldscientificnews.com/wp-content/uploads/2021/02/WSN-155-2021
  4. Kumar S, Sriraj MA, Hegde SM. Hegde, graceful labeling of digraphs-a survey. AKCE InternationalJournal of Graphs and Combinatorics. 2021;18:143–147. Available from: https://doi.org/10.1080/09728600.2021.1978014
  5. Deen MRZE, GE. New classes of graphs with edge δ− graceful labeling. AIMS Mathematics. 2022;7:3554–3589. doi: 10.3934/math.2022197
  6. Yeh RK. A note on n-set distance-labelings of graph. Open Journal of Discrete Mathematics. 2021;11(03):55–60. doi: 10.4236/ojdm.2021.113005
  7. Kumar A, Kumar A, Kumar V, Kumar K. Graceful distance labeling for some particular graphs. Malaya Journal of Matematik. 2021;9(1):557–561. Available from: https://dx.doi.org/10.26637/mjm0901/0094


© 2022 Mohanty et al.  This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.